# SDR FDEA201804060899

- Difficulty date: April 6, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828621290
- Condition: Damaged
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER AT FRAME 59 BETWEEN Y1456 AND Y1959 DAMAGED.  REMOVED AND REPLACED THE SEAT TRACK ADAPTER IAW SRM 51-40-21.  MAJOR REPAIR.
